# SDR 2006UALA01378

- Difficulty date: July 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 40,171 hours, 7,643 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 24G EEL LIGHT INOPERATIVE.  INSTALLED SVCBL ASSY, OPS CKD PER SAME. SYS OPERATES NORMALLY, AIRCRAFT RETURNED TO SVC.
